# SDR DALA2014122006928

- Difficulty date: December 15, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP FOUND CORRODED AT BS 1043 AND S18R. THE NEW STRINGER CLIP FABRICATED AND REPLACED.
